# SDR 2002F00404

- Difficulty date: March 4, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Connector
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM MIA, WHEN PASSING 17500 AUTO PRESSURIZATION FAILED TO STANDBY.  SELECTED MANUAL DC.  CONTINUED CLIMB TO FL330, AT 330 UNABLE TO CONTROL CABIN WITH OUTFLOW VALVES FULL CLOSED AND CARGO HEAT OUTFLOW VALVE CLOSED.  CABIN CONTINUED TO CLIMB AT 150 FT PER MINUTE.  ENGINE BLEED PRESSURE NORMAL.  RETURNED TO MIA.  TROUBLESHOT SYSTEM AND FOUND PIN OPEN BETWEEN PIN 29 PRESSURE CONTROLLER AND PIN 55 ELECTRONIC CONTROLLER, FOUND MISSING IN CONNECTOR D4904.  REMOVED AND REPLACED CONNECTOR D4904P AND 4904J.  OPERATION CHECK NORMAL IAW 21-31-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
